# SDR USAA920080832

- Difficulty date: March 28, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,893 hours, 42,851 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C22 CHECK - TWO EACH 1" CRACKS ON WEB AT BS 178, WL 213, RBL 5.5 - 6.5.  INSTALLED REPAIR IAW SRM 53-10-08.
